Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 51, NWS North Platte, NE

May 23, 2008Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 23, 2008, 2:26 PM CDT for Frontier County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2008, 2:26 PM CDT (19:26 UTC)
Expired
May 23, 2008, 3:15 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 163 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 2:40 PM CDTHAIL 112 S Stockville, NE
May 23, 3:23 PM CDTHAIL 0.8810 Sw Eustis, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:15 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 231926
SVRLBF
NEC063-232015-
/O.NEW.KLBF.SV.W.0051.080523T1926Z-080523T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
226 PM CDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF CURTIS...

* UNTIL 315 PM CDT

* AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTHWEST OF MEDICINE CREEK RESERVOIR STATE RECREATION
  AREA...OR 25 MILES SOUTH OF CURTIS...AND MOVING NORTH AT 41 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES WEST OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA BY
  240 PM CDT...
  STOCKVILLE BY 250 PM CDT...
  8 MILES EAST OF MOOREFIELD BY 305 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4035 10057 4070 10055 4069 9997 4035 10014
TIME...MOT...LOC 1926Z 197DEG 36KT 4029 10041

$$

JWS
2 follow-up statements
000 
WWUS53 KLBF 231942
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 PM CDT FRI MAY 23 2008

NEC063-232015-
/O.CON.KLBF.SV.W.0051.000000T0000Z-080523T2015Z/
FRONTIER NE-
242 PM CDT FRI MAY 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN FRONTIER COUNTY...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 20
MILES SOUTHEAST OF CURTIS...MOVING NORTHEAST AT 41 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF STOCKVILLE BY 250 PM CDT...
  HIGHWAY 18 MILE MARKER 20 BY 255 PM CDT...
  7 MILES NORTHWEST OF EUSTIS BY 315 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHWEST NEBRASKA.

LAT...LON 4035 10057 4070 10055 4069 9997 4035 10014
TIME...MOT...LOC 1942Z 203DEG 36KT 4042 10031

$$

JWS
000 
WWUS53 KLBF 231953
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT FRI MAY 23 2008

NEC063-232015-
/O.CON.KLBF.SV.W.0051.000000T0000Z-080523T2015Z/
FRONTIER NE-
253 PM CDT FRI MAY 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN FRONTIER COUNTY...

AT 248 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR MEDICINE CREEK RESERVOIR STATE
RECREATION AREA...OR 19 MILES SOUTHEAST OF CURTIS...MOVING NORTHEAST
AT 33 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 18 MILE MARKER 20 BY 300 PM CDT...
  EUSTIS BY 315 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHWEST NEBRASKA.

LAT...LON 4035 10057 4070 10055 4069 9997 4035 10014
TIME...MOT...LOC 1953Z 217DEG 29KT 4047 10023

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:44 AM CDT, 10 hours 42 minutes earlier.

Area forecast discussion, May 23, 3:44 AM CDT, 10 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 AM CDT FRI MAY 23 2008

.DISCUSSION...
LARGE ANOMALOUS LOW CONTINUES TO SPIN ACROSS WESTERN CONUS IN BLOCKY
PATTERN WITH HIGH AMPLITUDE RIDGES ON EACH SIDE OF THIS LOW ACROSS
SOUTHERN CANADA AND OTHER LOW CENTERS NEAR NEW ENGLAND AND THE
ALUETIANS. FINAL PIECE OF THIS PUZZLE IS HIGH LAT ENERGY BEGINNING
TO DROP SOUTHWARD OUT OF ARTIC CIRCLE AND LOOKS LIKE IT WILL HELP
PUSH EASTERN LOW OUT AS WESTERN LOW WEAKENS SOMEWHAT AS REX BLOCK
LOOKS TO SET UP ACROSS WESTERN NA INTO EARLY NEXT WEEK. LAST BIG
FEATURE ON NA WATER VAPOR IMAGERY IS STRONG JET DIVING ON BACK SIDE
OF THE WESTERN LOW...WHICH LOOKS TO REFORM ON EASTERN SIDE THIS
EVENING AND LEAD TO ANOTHER BUSY DAY ACROSS THE HIGH AND CENTRAL
PLAINS. RADAR MOSAIC REMAINS BUSY WITH LARGE SHIELD OF PCPN ROTATING
INTO MO VALLEY AND CENTRAL SDAKT. NEW CONVECTION FIRING ACROSS
WESTERN KS ATTM AND THIS IS DRIFTING NNW TOWARD SOUTHERN CWA.
NUMEROUS SHORT TERM MODELS GUIDANCE SHOWS THIS ARE OF PCPN WORKING
INTO SOUTHERN CWA THROUGH MID MORNING AND WILL HAVE HIGHEST POPS IN
TO ACCOUNT FOR THIS. THIS SEEMS TO BE AREA OF ELEVATED WAA AHEAD OF
CURVED JET ROTATING INTO EASTERN COLORADO ATTM. MAIN
CONCERN...ASSUMING THIS MORNING CONVECTION DOES NOT ALTER THE MAIN
PLAN...IS FOR ANOTHER ROUND OF SIGNIFICANT WX THIS AFTERNOON ACROSS
WESTERN AND SOUTHERN CWA. STRONG SHEAR REMAIN IN PLACE ACROSS THE
REGION WITH STRONG ADVECTIONS OF MOISTURE AND LIFT CONTINUING IN
THIS PATTERN AS WELL. SFC ANALYSIS AT 6Z HAD MAIN SFC LOW IN TX
PANHANDLE WITH SECONDARY LOW ACROSS SE COLORADO. DRY LINE CONTINUES
TO PUSH WESTWARD ACROSS SOUTHERN HIGH PLAINS...BUT STILL IN PLACE
ACROSS NORTHEAST COLORADO...AND LOOKING TO FINALLY PUSH WEST OF GLD.
THESE LOWS ARE EXPECTED TO MERGE INTO NORTHEAST COLORADO BY MID
AFTERNOON AND ENHANCE FRONT ACROSS SE WYOMING INTO NW KS. EXACT
POSITION BETWEEN THESE TWO POINTS IS PROBLEM OF THE DAY WITH NAM AND
GFS NOT IN VERY GOOD AGREEMENT...WITH LAST FEW RUNS OF SREF LEANING
TOWARD GFS. WILL LEAN THINKING THIS WAY WITH SFC LOW NEAR FT MORGAN
WITH WARM FRONT ARCING INTO FAR CORNER OF SW NEB AND DRY LINE NOT
FAR BEHIND. MINIMAL CIN BY LATE AFTERNOON AND SHEAR PARAMETERS
SHOWING STRONG LLVL TURNING AND EXPECT LIKE YESTERDAY THAT STORMS
WILL QUICKLY ROTATE AND MOVE OFF TO THE NNW. BUFKIT
HODOGRAPHS/PROFILES SHOWING RIGHT MOVING STILL THE DOMINANT
SUPERCELL THAT WILL MOVE ALMOST STRAIGHT NORTH AT NEARLY 35KTS.
NEEDLESS TO SAY MODERATE RISK WITH TORNDOES MORE A THREAT IN OUR CWA
THAN YESTERDAY. OTHER CONCERN IS HEAVY RAIN FROM YESTERDAY ACROSS SW
CWA. HYDROGRAPHS OF SEVERAL CREEKS HAVE SHOWN RAPID RISES AND
REPORTS OF STANDING WATER ACROSS NUMEROUS PLACES. FEEL ADDITIONAL
RAINFALL COULD CAUSE SOME PROBLEMS...AND AGAIN PROFILES SHOW FAIRLY
DECENT PW CONTENT AND ELONGATED CAPE PROFILE WITH BORDERLINE WARM
CLOUD DEPTHS. SO FEEL WATCH IS NOT OUT OF QUESTION AND HAVE PLACE IN
FOR TODAY WITH CURRENT CONVECTION MOVING THIS WAY INTO EARLY MORNING
HOURS FOR ADDITIONAL THREAT LATER. SATURDAY THE STRONGER RIDGE OVER
CENTRAL CANADA IS BREAKING DOWN WITH ARRIVING HIGH LAT WAVE AND THIS
LOOKS TO ALLOW SFC HIGH TO PROGRESS INTO NW HIGH PLAINS WITH LEE TRF
ACROSS WESTERN NEB IN THE AFTERNOON. FOCUS LOOKS TO SHIFT INTO
MAINLY EASTERN CWA AS DRIER AIR LOOKS TO INFILTRATE WESTERN
NEBRASKA. MODELS DRIER ON SUNDAY AND TRENDED TO THIS IN CURRENT
FCST.

&&

.AVIATION...
WIDESPREAD STRATUS SHIELD ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
IN WAKE OF DEPARTED MCS. WILL KEEP LIFR CONDITIONS FOR KLBF THROUGH
12Z AND INCREASE TO IFR 12-16Z...THEN MVFR GRADUALLY GOING TO VFR BY
AROUND 21Z. KVTN LOOKS TO BE STUCK IN IFR CIGS TODAY. STRONG EAST
WINDS AGAIN TODAY AT 23G30KTS. SHOWERS AND THUNDERSTORMS DEVELOPING
IN NWRN KS WILL BRING CHC FOR OFF AN ON TSRA FOR KLBF TODAY BEFORE
STRONG TO SEVERE THUNDERSTORMS THREATEN KLBF WITH VSBY AS LOW AS 1SM
IN +TSRAGS FROM LATE THIS AFTN AND EVENING WITH ENHANCED GUSTS NEAR
TSRA. THUNDERSTORMS SHOULD EVENTUALLY MOVE INTO KVTN BY MID EVENING.
LIFR CIGS ARE LIKELY TO SET IN FOR BOTH TAF SITES AFT 06Z SAT IN
WAKE OF SYSTEM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH LATE
TONIGHT FOR NEZ038-057>059-069>071.

&&

13/KAR
Hazardous weather outlook, May 23, 11:41 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1141 AM CDT FRI MAY 23 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-241645-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1141 AM CDT FRI MAY 23 2008 /1041 AM MDT FRI MAY 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS AREAS GENERALLY
SOUTH OF HIGHWAY 2 THIS MORNING. LOCALLY HEAVY RAINFALL MAY OCCUR
CAUSING FLASH FLOODING DUE TO BRIEF INTENSE RAINFALL ON ALREADY
SATURATED GROUND.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND
SOUTH OF A RUSHVILLE TO BROKEN BOW LINE. AN AREA OF SURFACE LOW
PRESSURE WILL BECOME SITUATED OVER EASTERN COLORADO DURING THE
AFTERNOON. A WARM FRONT WILL EXTEND EAST FROM THE LOW ACROSS
NORTHERN KANSAS...WITH A TROUGH OF LOW PRESSURE EXTENDING NORTH
INTO THE NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. THUNDERSTORMS
ARE FORECAST TO DEVELOP ALONG THESE BOUNDARIES DURING THE MID TO
LATE AFTERNOON...AND THEN SPREAD NORTH TO NORTHEAST ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA. CLOUD COVER OVER WESTERN AND NORTH
CENTRAL NEBRASKA COMPLICATES THE POTENTIAL SEVERE WEATHER SCENARIO
ACROSS THE AREA...DUE TO THE POTENTIAL FOR LIMITED DAYTIME
HEATING. IF CLOUDS CAN DISSIPATE DURING THE AFTERNOON WEST OF
HIGHWAY 83 AND SOUTH OF INTERSTATE 80...THEN THE STRONGER
DESTABILIZATION COMBINED WITH FAVORABLE VERTICAL WIND SHEAR WILL
INCREASE THE POTENTIAL FOR TORNADIC SUPERCELLS. HOWEVER...IF THE
CLOUD COVER PERSISTS THROUGH THE AFTERNOON...THEN THE TORNADO
THREAT WILL BE SLIGHTLY LOWER...THOUGH THE RISK FOR LARGE HAIL
WILL STILL EXIST.

ANOTHER CONCERN WILL BE POTENTIAL FLASH FLOODING ACROSS MUCH OF
SOUTHWEST AND CENTRAL NEBRASKA...WHERE A FLASH FLOOD WATCH IS IN
EFFECT THROUGH TONIGHT. RECENT HEAVY RAINS...AND THE LIKELIHOOD
FOR ADDITIONAL INTENSE RAINFALL UP TO 1 TO 2 INCHES...WITH LOCALLY
HIGHER AMOUNTS...COULD EASILY CAUSE FLASH FLOODING.

RESIDENTS RESIDING IN THE MODERATE RISK AREA SHOULD BE ON A HIGH
STATE OF ALERT LATER THIS AFTERNOON AND EVENING. REVIEW SEVERE
WEATHER SAFETY RULES AND LISTEN TO RADIO...TELEVISION...AND NOAA
WEATHER RADIO FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS
LATER TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AS THE LARGE STORM SYSTEM CONTINUES TO ROTATE ACROSS THE
SOUTHWESTERN UNITED STATES...THUNDERSTORMS WILL OCCUR DAILY INTO
THE HOLIDAY WEEKEND. MOISTURE FROM THE GULF OF MEXICO WILL REMAIN
IN PLACE ACROSS THE CENTRAL PLAINS LEADING TO A PATTERN FAVORABLE
FOR SEVERE THUNDERSTORM DEVELOPMENT. AREAS OF HEAVY RAIN AND FLASH
FLOODING WILL CONTINUE TO BE POSSIBLE DUE TO ALREADY SATURATED GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED...ESPECIALLY ACROSS
WESTERN AND SOUTHWESTERN NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

GARNER

In the hours before

Local storm report, May 23, 9:16 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      5 E MOOREFIELD          40.69N 100.30W
05/23/2008                   FRONTIER           NE   LAW ENFORCEMENT

            WATER WAS REPORTED RUNNING OVER HIGHWAY 23 BETWEEN
            MOOREFIELD AND FARNAM.

&&

HENDERSON
Local storm report, May 23, 11:43 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1143 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     HEAVY RAIN       STOCKVILLE              40.53N 100.38W
05/23/2008  M5.45 INCH       FRONTIER           NE   CO-OP OBSERVER

            24 HOUR RAINFALL AMOUNT

&&

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:06 PM CDTTornado WarningLBFFrontier39 min
May 23, 3:55 AM CDTFlash Flood WatchLBFChase, Custer, Frontier, Hayes, Keith, Lincoln and 1 more24 hr
May 23, 8:07 AM CDTFlash Flood WarningLBFFrontier, Hayes, Lincoln9 hr
May 23, 2:00 PM CDTFlash Flood WarningLBFLincoln6 hr
May 23, 3:13 PM CDTSevere Thunderstorm WarningLBFFrontier47 min
May 23, 3:18 PM CDTTornado WarningLBFFrontier27 min
May 23, 4:03 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln42 min
May 23, 4:15 PM CDTWind AdvisoryLBFArthur, Chase, Cherry, Deuel, Frontier, Garden and 10 more10 hr
May 23, 4:31 PM CDTSevere Thunderstorm WarningLBFCuster29 min
May 23, 4:44 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min
May 23, 5:02 PM CDTFlash Flood WarningLBFFrontier, Hayes6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.